# SDR 96FDEA01324

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 727-22
- Aircraft serial: 19145
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65207282
- Condition: Corrosion
- Location: Bs 1057
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0176 AND 003.  CORROSION C53-111-01(3) ON FRAME AT BS 1057, RBL 30, WL 149.  ****S/D**** COMING.
